# SDR QMLA2014031414025

- Difficulty date: March 12, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N434AM
- Make and model: Bell 407
- Aircraft serial: 54407
- Aircraft time: 92 hours, 251 cycles
- Engine: Allsn 250C47B
- Engine time: 92 hours, 117 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Part number: 23088856R
- Part serial: JG13ANU1540
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 92 hours, 981 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT FADEC DEGRADE, FADEC FAULT & RESTART ILLUMINATED.
